EconPapers    
Economics at your fingertips  
 

Nonparametric density estimation in compound Poisson processes using convolution power estimators

Fabienne Comte (), Céline Duval () and Valentine Genon-Catalot ()

Metrika: International Journal for Theoretical and Applied Statistics, 2014, vol. 77, issue 1, 163-183

Abstract: Consider a compound Poisson process which is discretely observed with sampling interval $$\Delta $$ Δ until exactly $$n$$ n nonzero increments are obtained. The jump density and the intensity of the Poisson process are unknown. In this paper, we build and study parametric estimators of appropriate functions of the intensity, and an adaptive nonparametric estimator of the jump size density. The latter estimation method relies on nonparametric estimators of $$m$$ m th convolution powers density. The $$L^2$$ L 2 -risk of the adaptive estimator achieves the optimal rate in the minimax sense over Sobolev balls. Numerical simulation results on various jump densities enlight the good performances of the proposed estimator. Copyright Springer-Verlag Berlin Heidelberg 2014

Keywords: Convolution; Compound Poisson process; Inverse problem; Nonparametric estimation; Parameter estimation; 62G07; 60G51; 62F12 (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://hdl.handle.net/10.1007/s00184-013-0475-3 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:77:y:2014:i:1:p:163-183

Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2

DOI: 10.1007/s00184-013-0475-3

Access Statistics for this article

Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze

More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:metrik:v:77:y:2014:i:1:p:163-183